# SDR ASAA2015041911416

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,725 hours, 1,897 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT FL 36 & FL 320 WITH FAULT LIGHT. FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT FL360, FAULT LIGHT REMAINED ON FOR 4 MINUTES 40 SEC, FAULT LIGHT ILLUMINATED DURING SECOND ATTEMPT AT FL320, FAULT LIGHT REMAINED ILLUMINATED FOR 6 MINUTES 15 SECS, NO THIRD ATTEMPT MADE IAW APU FAULT LIGHT QRH.  ACFT GROUNDED.
